Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A classification of the structurally stable contracting endomorphisms of $ S\sp{1}$


Authors: Louis Block and John Franke
Journal: Proc. Amer. Math. Soc. 36 (1972), 597-602
MSC: Primary 58F10
DOI: https://doi.org/10.1090/S0002-9939-1972-0309154-1
MathSciNet review: 0309154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An open dense set of contracting endomorphisms of $ {S^1}$, the circle, are found to be structurally stable. This set is classified up to topological conjugacy by a countable number of invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0309154-1
Keywords: Contracting endomorphism, structural stability, topological conjugacy
Article copyright: © Copyright 1972 American Mathematical Society